MAUDE Adverse Event Report: MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542711
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Crushing Injury (1797)
Date of Event 09/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent primary breast augmentation with a mentor siltex contour profile high, 275cc saline prosthesis experienced left sided deflation post procedure.The patient stated that rupture on the left implant, and patient noticed difference after she had a mammogram examination about 2-3 days later, it was getting softer.Patient visited doctor and she was informed that the left implant has been deflated.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
MDR Report Key12616197
Report Number1645337-2021-11343
Device Sequence Number1414542
Product Code FWM
UDI-Device Identifier00081317001904
UDI-Public00081317001904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2007
Device Model Number3542711
Device Catalogue Number3542711
Device Lot Number271959
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/12/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR